아세트아미노펜 중독 환자에서 간독성 발생 예측인자들의 유용성
Usefulness of Predictors for Hepatotoxicity in Acetaminophen Poisoning Patient
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Purpose: The purpose of this study was to determine whether hepatotoxicity could be predicted early using biochemical markers in patients with acetaminophen (AAP) poisoning and to assess the usefulness of predictive factors for acute liver injury or hepatotoxicity. Methods: This study was a retrospective observational study involving a medical records review. The participants were patients who were admitted to the emergency department (ED) with AAP overdose at two hospitals over a 10- year period. Demographic data, age, time from ingestion to visit, initial AAP level, initial hepatic aminotransferases, and initial prothrombin time were recorded. Acute liver injury was defined as a peak serum ALT >50 U/L or double the admission value, and hepatotoxicity was defined as a peak ALT >1,000 U/L. Receiver operating characteristic curve analyses were performed to compare the prognostic performance among variables. Results: A total of 97 patients were admitted to the ED with AAP overdose, of whom 26 had acute liver injury and 6 had hepatotoxicity. Acute liver injury was associated with the time interval after taking the drug, and hepatotoxicity was associated with the initial PT and the ALT level. The scoring system proposed by the authors has a significant ability to predict both acute liver injury and hepatotoxicity. Conclusion: To predict the prognosis of AAP poisoning patients, the time interval after taking AAP was important, and initial prothrombin time and ALT level were useful tests. Also a scoring system combining variables may be useful.
Abstract
Purpose: The purpose of this study was to determine whether hepatotoxicity could be predicted early using biochemical markers in patients with acetaminophen (AAP) poisoning and to assess the usefulness of predictive factors for acute liver injury or hepatotoxicity. Methods: This study was a retrospective observational study involving a medical records review. The participants were patients who were admitted to the emergency department (ED) with AAP overdose at two hospitals over a 10- year period. Demographic data, age, time from ingestion to visit, initial AAP level, initial hepatic aminotransferases, and initial prothrombin time were recorded. Acute liver injury was defined as a peak serum ALT >50 U/L or double the admission value, and hepatotoxicity was defined as a peak ALT >1,000 U/L. Receiver operating characteristic curve analyses were performed to compare the prognostic performance among variables. Results: A total of 97 patients were admitted to the ED with AAP overdose, of whom 26 had acute liver injury and 6 had hepatotoxicity. Acute liver injury was associated with the time interval after taking the drug, and hepatotoxicity was associated with the initial PT and the ALT level. The scoring system proposed by the authors has a significant ability to predict both acute liver injury and hepatotoxicity. Conclusion: To predict the prognosis of AAP poisoning patients, the time interval after taking AAP was important, and initial prothrombin time and ALT level were useful tests. Also a scoring system combining variables may be useful.
참고문헌 (21)
- Ostapowicz G, "Results of a prospective study of acute liver failure at 17 tertiary care centers in the United States", Ann Intern Med, 137, pp.947~954 (2002)
- Navarro VJ, "Drug-Related Hepatotoxicity", New Engl J Med, 354, pp.731~739 (2006)
- Kessler B, "Treatment of paracetamol overdose", Lancet, 383, pp.1382~ (2014)
- Prescott LF, "Treatment of Paracetamol(Acetaminophen)Poisoning with N-acetylcysteine", Lancet, 310, pp.432~434 (1977)
- Yarema MC, "Comparison of the 20-Hour Intravenous and 72-Hour Oral Acetylcysteine Protocols for the Treatment of Acute Acetaminophen Poisoning", Ann Emerg Med, 54, pp.606~614 (2009)
- Wong A, "Risk prediction of hepatotoxicity in paracetamol poisoning", Clin Toxicol(Phila), 55, pp.879~892 (2017)
- Green TJ, "When do the aminotransferases rise after acute acetaminophen overdose?", Clin Toxicol(Phila), 48, pp.787~792 (2010)
- Levine M, "Comparison of Prothrombin Time and Aspartate Aminotransferase in Predicting Hepatotoxicity After Acetaminophen Overdose", J Med Toxicol, 12, pp.100~106 (2016)
- Chomchai S, "Predicting acute acetaminophen hepatotoxicity with acetaminophen-aminotransferase multiplication product and the Psi parameter", Clin Toxicol(Phila), 52, pp.506~511 (2014)
- Sivilotti ML, "Multiplying the serum aminotransferase by the acetaminophen concentration to predict toxicity following overdose", Clin Toxicol(Phila), 48, pp.793~799 (2010)
- Wong A, "External validation of the paracetamol-aminotransferase multiplication product to predict hepatotoxicity from paracetamol overdose", Clin Toxicol(Phila), 53, pp.807~814 (2015)
- Wong A, "Accuracy of the paracetamol-aminotransferase multiplication product to predict hepatotoxicity in modified-release paracetamol overdose", Clin Toxicol(Phila), 55, pp.346~351 (2017)
- Wong A, "Accuracy of the paracetamol-aminotransferase product to predict hepatotoxicity in paracetamol overdose treated with a 2-bag acetylcysteine regimen", Clin Toxicol(Phila), 56, pp.182~188 (2018)
- Cairney DG, "Plasma paracetamol concentration at hospital presentation has a dose-dependent relationship with liver injury despite prompt treatment with intravenous acetylcysteine", Clin Toxicol(Phila), 54, pp.405~410 (2016)
- Rumack BH, "Acetaminophen poisoning and toxicity", Pediatrics, 55, pp.871~876 (1975)
- Payen C, "Prothrombin time prolongation in paracetamol poisoning : a relevant marker of hepatic failure?", Hum Exp Toxicol, 22, pp.617~621 (2003)
- Whyte IM, "Acetaminophen causes an increased International Normalized Ratio by reducing functional factor VII", Ther Drug Monit, 22, pp.742~748 (2000)
- Al-Hourani K, "The predictive value of hospital admission serum alanine transaminase activity in patients treated for paracetamol overdose", QJM, 106, pp.541~546 (2013)
- Prescott LF, "Plasma-paracetamol half-life and hepatic necrosis in patients with paracetamol overdosage", Lancet, 1, pp.519~522 (1971)
- Smilkstein MJ, "Efficacy of oral N-acetylcysteine in the treatment of acetaminophen overdose. Analysis of the national multicenter study (1976 to 1985)", N Engl J Med, 319, pp.1557~1562 (1988)
- Daly FF, "Guidelines for the management of paracetamol poisoning in Australia and New Zealand--explanation and elaboration. A consensus statement from clinical toxicologists consulting to the Australasian poisons information centres", Med J Aust, 188, pp.296~301 (2008)
